# SDR SWAA2022022260812

- Difficulty date: August 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,408 hours, 28,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATC ANTENNA HAS CORROSION ON AIRCRAFT SKIN MATING SURFACE / REPAIRED PER EA 1-753-33128 REV. IR AND ER 18-03720 REV. IR.
